arrow
Volume 16, Number 4
Previous Issue Next Issue

Zhongci Shi & Zhenghui Xie

J. Comp. Math., 16 (1998), pp. 289-304.

Preview Full PDF 505 9742 Abstract

Wenhuan Yu

J. Comp. Math., 16 (1998), pp. 305-318.

Preview Full PDF 487 9509 Abstract

Xi-Quan Shi, Hao Deng & Hong-Fei Lin

J. Comp. Math., 16 (1998), pp. 319-326.

Preview Full PDF 522 9449 Abstract

Liping Liu & Michal Křížek

J. Comp. Math., 16 (1998), pp. 327-336.

Preview Full PDF 488 9406 Abstract

Renhong Wang & You Lu

J. Comp. Math., 16 (1998), pp. 337-344.

Preview Full PDF 501 9270 Abstract

Yuanming Wang & Benyu Guo

J. Comp. Math., 16 (1998), pp. 345-356.

Preview Full PDF 501 9328 Abstract

Xiaoliang Cheng, Hongci Huang & Jun Zou

J. Comp. Math., 16 (1998), pp. 357-366.

Preview Full PDF 509 9416 Abstract

Wen Li & Zhaoyong You

J. Comp. Math., 16 (1998), pp. 367-374.

Preview Full PDF 504 9233 Abstract

Chunwah Li, Shengchang Wu & Xiaoqing Liu

J. Comp. Math., 16 (1998), pp. 375-384.

Preview Full PDF 508 9125 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard